# SDR RAIA2012030200001

- Difficulty date: March 2, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 28,739 hours, 27,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PACK 1 OVERLOAD MESSAGE APPEARED ON EICAS.  CREW RETURNED TO DEPARTURE.   REMOVED AND REPLACED NR 1 OVERPRESSURE SWITCH, OPS CHECKED GOOD.
